MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) OPTISENSE LEAD; NO MATCH

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) OPTISENSE LEAD; NO MATCH
Model Number 1999/40
Medical Device Problem Codes Over-Sensing (1438); Pacing Problem (1439)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/29/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient right atrial (ra) lead exhibited noise oversensing that caused pacing inhibition and inappropriate mode switch.No programming changes were made.No patient consequences reported.
 
Event or Problem Description
New information received noted that the right atrial (ra) lead was capped and replaced on (b)(6) 2023.The patient was stable throughout the procedure.

Brand Name
OPTISENSE LEAD
Common Device Name
NO MATCH
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key17358557
Report Number2017865-2023-36290
Device Sequence Number20464080
Product Code NVN
UDI-Device Identifier05414734502467
UDI-Public05414734502467
Combination Product (Y/N)Y
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P960013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2015
Device Model Number1999/40
Device Catalogue Number1999-40
Device Lot Number3684745
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2023
Supplement Date Received by Manufacturer08/29/2023
Initial Report FDA Received Date07/20/2023
Supplement Report FDA Received Date09/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/22/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ACCENT DR; TENDRIL STS
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale